Posted by cletus on May 22, 2001, at 10:20:52
In reply to Re: Celexa side-effects/weight gain » LIZAJANE, posted by Tawnia on May 22, 2001, at 9:48:26
> > > I have been on Celexa for about 3 months. I love the way it has even my temperment and reduced my anxiety and depression, however I am not pleased with the amount of weight I have gained as result of this durg. My desire for food has not increased or changed and my eating patterns are the same as pre-medication-but I have gained at least 10 to 15lbs. that I can not seem to get ride of-no amount of diet or exercise has seemed to help-please someone advise I'm desperate-I have recently started taking Metabolife to help in my quest to loose this weight, but I was told that I should proablly not mix the two-What's a girl to do?
> > I have been on Celexa for 1 month (10mgs)and have actually lost 8 pounds...
> > The first 3 weeks were agony... I had the worst anxiety
> > and insomnia... I found that I can not drink more than 2 glasses of
> > wine with Celexa or get insomnia and generally
> > do not feel as well... I think that added to the
> > weight loss... for years I self medicated with caffeine
> > in the morning (great for the mood, but bad for the
> > anxiety and agoraphobia), and wine at night...With Celexa I have cut out
> > the caffeine all together (get the up that I use to get
> > without the anxiety) and do not drink more than 2 glasses
> > of wine with dinner... The only problem is
> > some insomnia now and then... has anyone tried taking
> > Tylenol PM for that??? Also I tried to up my dose
> > to 15mgs last week and had such severe anxiety off and
> > on for 24 hours that I went back down to 10mgs... anyone
> > out there done well on 10mgs... I feel good, minor
> > anxiety but CALM... I LOVE that calmness... that is what made me
> > stick out the side effects in the first place...
> > Any thoughts on the above comments would be appreciated
> > now
> I have just started the Celexa and after reading all these posting I am really nervous about taking it. I am struggling as it is with weight and I totally dont want to gain more. I have noticed no real change in myself since taking the drug. However it has only been 5 days. I was giving the drug because I have Chronic Fatigue Syndrom and I am suffering from severe anxioty. I worry about everything. Even wen there is nothing to worry about I find I will find something to worry about. I have the headache part and the diarehea I have coton mouth and thats about it, nothing good is happening. Is this going to change? I am so worried about the weight gain! Please help????
I have taken 100mg of Celexa for the past 10 months and have lost about 5 lbs or so.......my doctor said the majority of the people maintain their weight or lose a few pounds but there are a very few exceptions. Give it some more time to adjust to it. Your body needs time to adjust to almost any kind of drug. Be patient and optimistic. It is a good drug. Most people have excellent results so dont dwell on the negative experiences that a few have. Doing research on medicine is great as long as you have an open mind and take each experience with a grain of salt (easier said than done, I know). Hang in there and good luck!